# SDR RAIA201310270001

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 24,696 hours, 22,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW FOUND PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE INSPECTED, CLEANED AND LUBED PASSENGER DOOR, OPS CHECKED GOOD.
